Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shellymae

Isotrentinion And Sunburn

Recommended Posts

My daughter is finishing 6 th month of 80 mg daily. Doing great. Only side effects are the dry lips and some joint pain. She is red headed, blue eyed and fair with freckles.

We went to the beach. BIG MISTAKE. She got sunburnt BAD. Her arms were severely blistered.

We are extremely careful with sun block, rash guard surfer shirts and not staying out long and not mid day.

It was the isotrentinion. Nothing else burned except where the shirt stopped mid bicep to fingers. My mistake not hapving a long sleeve shirt on her.

My advise.....DON'T EVEN TRY THE SUN AT ALL. My daughter will be shade ridden till after one month post treatment.

We thank God nothing else got burned. Just be careful!!!!

Fortunately no scarring but she is still pink 3 weeks later.

Share this post


Link to post
Share on other sites

I believe she should be sun careful for at most a year post treatment!!!! Your skin takes a long time to recover- and one month post treatment your skin is still just as sensitive and dry as it was during treatment. (i finished accutane in october) Your skin needs to be carefully looked after just as it was during accutane. Dermatologists wont even do laser treatments on your skin for at least a year after accutane because of the possibility of scaring from the light.

Share this post


Link to post
Share on other sites

Thank you for the information. Here in North Carolina, US it is hot and sunny most all the time. Fortunately we live close to the mountains and can spend time there (as opposed to beach).

I will make sure she is extra careful!!

Share this post


Link to post
Share on other sites

I've spent time in the sun recently and I am fine. I just wear lots of high SPF with zinc and wear glasses and a hat. I've been fine.

I should mention I was tan prior to starting absorica as I didn't not start my course until 1 week after our Disney trip in May. I am on 80 mgs a day now. Ist month was 60 mgs.

Edited by KAGT

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×